# SDR ASOA2013121309627

- Difficulty date: December 3, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 34,007 hours, 31,044 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE PRESSURE FLOOR OVER WING BOX HAS CORROSION BS 439-529.  REPAIRED IAW EC/TC REO 601R-53-41-660-01 AND REO 601R-53-41-666, REV C.   MAJOR REPAIR.
